# SDR SWIA202055002

- Difficulty date: November 14, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING 621 BULKHEAD REPAIR.  FOUND LOWER ANGLE FOR CARGO BAY DOOR BEAM TO BE CRACKED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED THE CARGO BAY DOOR BEAM LOWER BRACKET, IAW CRJ 200 SRM.
